BibTeX record journals/jcs/WrightLM01

download as .bib file

@article{DBLP:journals/jcs/WrightLM01,
  author       = {Rebecca N. Wright and
                  Patrick Lincoln and
                  Jonathan K. Millen},
  title        = {Depender Graphs: {A} Method of Fault-Tolerant Certificate Distribution},
  journal      = {J. Comput. Secur.},
  volume       = {9},
  number       = {4},
  pages        = {323--338},
  year         = {2001},
  url          = {https://doi.org/10.3233/jcs-2001-9403},
  doi          = {10.3233/JCS-2001-9403},
  timestamp    = {Mon, 28 Aug 2023 21:24:58 +0200},
  biburl       = {https://dblp.org/rec/journals/jcs/WrightLM01.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics